Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had a long intercourse, leading to heavy bleeding and blood clots from vagina. Cause for bleeding?

I have really heavy bleeding and blood clots from my vagina , I had intercourse two days again for about 2 hours iI m worried that I have torn my vagina or something inside which is causing this heavy bleeding , maybe it could my period because I usually get it every month last time I got it was January 25 .. but this is too much bleeding I completely soaked a heavy pad in one hour just from bleeding .. never have I bled so heavily in my life ! Help! - Thankyou , Brenda.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi Brenda,
Trauma needs to be ruled out if you think its warranted with an examination. Only you can can tell, if there pain and or discomfort. However, heavy bleeding with clots its more likely to be from the uterus. You should get an ultraaosund and check your thyroid levels. You can take tranexemic acid trice a day to control the bleeding.
Answered: Sun, 29 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor